Alert archive / Georgia / Frost Advisories in 2005

Frost Advisory 1, NWS Atlanta, GA

October 26, 200583 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Oct 26, 2005, 3:03 AM EDT for 83 counties in Georgia. It took effect at Oct 27, 2005, 12:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2005, 3:03 AM EDT (07:03 UTC)
In effect from
Oct 27, 2005, 12:00 AM EDT
Expired
Oct 27, 2005, 8:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 83 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2005-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2005-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 260703
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 AM EDT WED OCT 26 2005

...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA TONIGHT...

.A LARGE DOME OF COLD HIGH PRESSURE HAS SETTLED IN OVER THE
EASTERN UNITED STATES. THIS AREA OF HIGH PRESSURE WILL BRING THE
COLDEST AIR OF THE SEASON TO NORTH AND CENTRAL GEORGIA TONIGHT.
WINDS WILL BE NEAR CALM TONIGHT ALONG WITH CLEAR SKIES. THIS WILL
ALLOW TEMPERATURES TO FALL WELL INTO THE 30S. WIDESPREAD FROST IS
LIKELY ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH A LIGHT
FREEZE EXCEPTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS.

GAZ006>009-014>016-261515-
/X.NEW.KFFC.FZ.W.0001.051027T0400Z-051027T1200Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
303 AM EDT WED OCT 26 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT
TONIGHT WITH THE OVER NIGHT LOW TEMPERATURES DROPPING INTO THE UPPER
20S TO LOWER 30S.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085-
089>097-102>109-261515-
/X.NEW.KFFC.FR.Y.0001.051027T0400Z-051027T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE
303 AM EDT WED OCT 26 2005

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. 

LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 30S.
THIS WILL BE COLD ENOUGH TO PRODUCE WIDESPREAD FROST. 

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
5 follow-up statements
000 
WWUS72 KFFC 261454
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 AM EDT WED OCT 26 2005

...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA TONIGHT...

.A LARGE DOME OF COLD HIGH PRESSURE HAS SETTLED IN OVER THE
EASTERN UNITED STATES. THIS AREA OF HIGH PRESSURE WILL BRING THE
COLDEST AIR OF THE SEASON TO NORTH AND CENTRAL GEORGIA TONIGHT.
WINDS WILL BE NEAR CALM TONIGHT ALONG WITH CLEAR SKIES. THIS WILL
ALLOW TEMPERATURES TO FALL WELL INTO THE 30S. WIDESPREAD FROST IS
LIKELY ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH A LIGHT
FREEZE EXCEPTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS.

GAZ006>009-014>016-262000-
/X.CON.KFFC.FZ.W.0001.051027T0400Z-051027T1200Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
1054 AM EDT WED OCT 26 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT
TONIGHT WITH THE OVER NIGHT LOW TEMPERATURES DROPPING INTO THE
UPPER 20S TO LOWER 30S.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR
TEMPERATURES AROUND THE FREEZING MARK.

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085-
089>097-102>109-262000-
/X.CON.KFFC.FR.Y.0001.051027T0400Z-051027T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE
1054 AM EDT WED OCT 26 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY. 

LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 30S.
THIS WILL BE COLD ENOUGH TO PRODUCE WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE
FREEZING MARK. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS72 KFFC 261952
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT WED OCT 26 2005

...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA TONIGHT...

.A LARGE DOME OF COLD HIGH PRESSURE HAS SETTLED IN OVER THE
EASTERN UNITED STATES. THIS AREA OF HIGH PRESSURE WILL BRING
ANOTHER NIGHT OF COLD TEMPERATURES TO NORTH AND CENTRAL GEORGIA. 
WINDS WILL BE NEAR CALM TONIGHT ALONG WITH CLEAR SKIES. THIS WILL
ALLOW TEMPERATURES TO FALL WELL INTO THE 30S. WIDESPREAD FROST IS
LIKELY ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH A LIGHT
FREEZE EXPECTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS.

GAZ006>009-014>016-270400-
/X.CON.KFFC.FZ.W.0001.051027T0400Z-051027T1200Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
352 PM EDT WED OCT 26 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT
TONIGHT WITH THE OVER NIGHT LOW TEMPERATURES DROPPING INTO THE
UPPER 20S TO LOWER 30S.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR
TEMPERATURES AROUND THE FREEZING MARK.

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085-
089>097-102>109-270400-
/X.CON.KFFC.FR.Y.0001.051027T0400Z-051027T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE
352 PM EDT WED OCT 26 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY. 

LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 30S.
THIS WILL BE COLD ENOUGH TO PRODUCE WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE
FREEZING MARK. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS72 KFFC 270149
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT WED OCT 26 2005

...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA TONIGHT...

.A LARGE DOME OF COLD HIGH PRESSURE HAS SETTLED IN OVER THE
EASTERN UNITED STATES. THIS AREA OF HIGH PRESSURE WILL BRING
ANOTHER NIGHT OF COLD TEMPERATURES TO NORTH AND CENTRAL GEORGIA.
WINDS WILL BE NEAR CALM TONIGHT ALONG WITH CLEAR SKIES. THIS WILL
ALLOW TEMPERATURES TO FALL WELL INTO THE 30S. WIDESPREAD FROST IS
LIKELY ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH A LIGHT
FREEZE EXPECTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS.

GAZ006>009-014>016-271000-
/X.CON.KFFC.FZ.W.0001.051027T0400Z-051027T1200Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
949 PM EDT WED OCT 26 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

TEMPERATURES ARE EXPECTED TO FALL OVERNIGHT...WITH EARLY MORNING
LOWS REACHING THE UPPER 20S AND LOWER 30S.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR
TEMPERATURES AROUND THE FREEZING MARK.

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085-
089>097-102>109-271000-
/X.CON.KFFC.FR.Y.0001.051027T0400Z-051027T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE
949 PM EDT WED OCT 26 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 30S.
THIS WILL BE COLD ENOUGH TO PRODUCE WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE
FREEZING MARK. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS72 KFFC 270726
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 AM EDT THU OCT 27 2005

...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA EARLY THIS MORNING...

.HIGH PRESSURE CONTINUES OVER THE EASTERN UNITED STATES THIS
MORNING. THIS IS KEEPING COLD DRY AIR OVER GEORGIA. WITH CLEAR
SKIES AND LIGHT WINDS...TEMPERATURES WILL FALL INTO THE 30S BEFORE
SUNRISE THIS MORNING WITH FREEZING TEMPERATURES LIKELY ACROSS THE
NORTHEAST MOUNTAINS.

GAZ006>009-014>016-271200-
/X.CON.KFFC.FZ.W.0001.000000T0000Z-051027T1200Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
326 AM EDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S AND LOWER 30S
BEFORE SUNRISE THIS MORNING.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR
TEMPERATURES AROUND THE FREEZING MARK.

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085-
089>097-102>109-271200-
/X.CON.KFFC.FR.Y.0001.000000T0000Z-051027T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE
326 AM EDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

TEMPERATURES ARE EXPECTED TO FALL INTO THE MID AND UPPER 30S
BEFORE SUNRISE THIS MORNING. WITH LIGHT WINDS AND CLEAR
SKIES...FROST IS LIKELY EARLY THIS MORNING.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE
FREEZING MARK. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS72 KFFC 271152
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 AM EDT THU OCT 27 2005

GAZ006>009-014>016-271300-
/X.EXP.KFFC.FZ.W.0001.000000T0000Z-051027T1200Z/
FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
752 AM EDT THU OCT 27 2005

...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING. 

$$

GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085-
089>097-102>109-271300-
/X.EXP.KFFC.FR.Y.0001.000000T0000Z-051027T1200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-
PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE
752 AM EDT THU OCT 27 2005

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 26, 2:08 AM EDT, 55 minutes earlier.

Area forecast discussion, Oct 26, 2:08 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 AM EDT WED OCT 26 2005

.SHORT TERM...(TODAY THROUGH FRIDAY)
MODELS IN AGREEMENT WITH KEEPING THE WEATHER DRY OVER THE SHORT
TERM. LIGHT TO CALM WINDS AND MOSTLY CLEAR SKIES WILL ALLOW FOR GOOD
RADIATIONAL COOLING. FEEL GUIDANCE IS TOO WARM AND WILL LOWER MIN
TEMPS A COUPLE OF DEGREES FOR TONIGHT. THIS PUTS THE NORTHEAST GA
MOUNTAINS AT OR BELOW FREEZING AND WILL ISSUE A FREEZE WARNING FOR
THAT AREA. ELSEWHERE TEMPERATURES WILL BE IN THE MID TO UPPER 30S.
THERE SHOULD BE ENOUGH SHELTERED AREAS THAT WILL FALL INTO THE MID
30S TO PRODUCE WIDESPREAD FROST AND WILL ISSUE A FROST ADVISORY FOR
THE REST OF THE CWA EXCEPT FOR THE VIDALIA AREA WHERE LOWS SHOULD
NOT GO BELOW 40. DAYTIME TEMPS SLOWLY MODERATE THROUGH FRIDAY WITH
HIGHS PUSHING INTO THE 60S AND 70S ACROSS THE CWA.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
GFS HAS DELAYED THE COLD FRONT THAT WAS TO MOVE INTO THE CWA ON
MONDAY AND MONDAY NIGHT BY 18 TO 24 HOURS. IT APPEARS THE COLD
FRONT AND THE ASSOCIATED PRECIP WILL NOT MOVE INTO GEORGIA UNTIL
LATE TUESDAY. UNTIL THEN IT WILL BE DRY WITH A MODERATING TREND
THROUGH TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         61  41  65  43 /   0   0   5   5
ATHENS          65  38  66  41 /   0   0   5   5
GAINESVILLE     60  39  63  41 /   0   0   5   5
ROME            66  35  67  37 /   0   0   5   5
COLUMBUS        67  41  70  43 /   0   0   5   5
MACON           67  37  70  39 /   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR
GAZ006-GAZ007-GAZ008-GAZ009-GAZ014-GAZ015-GAZ016.

FROST ADVISORY FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR
GAZ001-GAZ002-GAZ003-GAZ004-GAZ005-GAZ011-GAZ012-GAZ013-GAZ019-
GAZ020-GAZ021-GAZ022-GAZ023-GAZ024-GAZ025-GAZ027-GAZ030-GAZ031-
GAZ032-GAZ033-GAZ034-GAZ035-GAZ036-GAZ037-GAZ038-GAZ039-GAZ041-
GAZ042-GAZ043-GAZ044-GAZ045-GAZ046-GAZ047-GAZ048-GAZ049-GAZ050-
GAZ051-GAZ052-GAZ053-GAZ054-GAZ055-GAZ056-GAZ057-GAZ058-GAZ059-
GAZ060-GAZ061-GAZ062-GAZ066-GAZ067-GAZ068-GAZ069-GAZ070-GAZ071-
GAZ072-GAZ073-GAZ074-GAZ075-GAZ076-GAZ078-GAZ079-GAZ080-GAZ081-
GAZ082-GAZ083-GAZ084-GAZ085-GAZ089-GAZ090-GAZ091-GAZ092-GAZ093-
GAZ094-GAZ095-GAZ096-GAZ097-GAZ102-GAZ103-GAZ104-GAZ105-GAZ106-
GAZ107-GAZ108-GAZ109.

&&

17
Hazardous weather outlook, Oct 25, 6:57 PM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT TUE OCT 25 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262300-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
657 PM EDT TUE OCT 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT

...NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT...

.SYNOPSIS...
DRY NORTHWESTERLY FLOW CONTINUES ACROSS NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:03 AM EDTFreeze WarningFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more29 hr

Nearby

Frost Advisories in Georgia, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.